MAUDE Adverse Event Report: NAKANISHI INC. SGA-E2S; DENTAL HANDPIECE

NAKANISHI INC. SGA-E2S; DENTAL HANDPIECE
Model Number SGA-E2S
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 01/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During a tooth extraction procedure the handpiece overheated and the patient received a thermal burn injury to their lip on the right side.No medical treatment was required at the time of the incident and the patient is reported to have healed normally without need for additional medical treatment.

Brand Name
SGA-E2S
Common Device Name
DENTAL HANDPIECE
Manufacturer (Section D)
NAKANISHI INC.
700 shimohinata
kanuma-shi, tochigi-ken 322-8 666
JA  322-8666
MDR Report Key24317867
Report Number1422375-2026-00003
Device Sequence Number5584124
Product Code KMW
UDI-Device Identifier04560264556287
UDI-Public04560264556287
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/11/2026
Report Date (Section F) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSGA-E2S
Device Catalogue NumberH265
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2026
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/13/2026
Device Age5 YR
Event Location Outpatient Treatment Facility
Date Report to Manufacturer01/20/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/11/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age25 YR
Patient SexFemale
Patient Weight86 KG